# SDR CALA2022031000635

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737-800
- Aircraft serial: 30584
- Aircraft time: 66,810 hours, 24,076 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: Inboard Pylon Pa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENGINE MISSING A SCREW FROM FWD INBOARD PYLON PANEL. REPLACED 1 MISSING SCREW AS REQURIED.
